# SDR C2XA09RI019

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 18,974 hours, 14,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MX, RIC MX FOUND EMERGENCY LIGHT EXIT SIGN AFT GALLEY BULKHEAD INOPERATIVE. MX R&R NR 3 INVERTER AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
